Anabolics
Search More Than 6,000,000 Posts
Results 1 to 19 of 19
  1. #1
    Terminator1's Avatar
    Terminator1 is offline Associate Member
    Join Date
    Jul 2003
    Location
    TEXAS
    Posts
    241

    What happened to my labido?

    I am on week 3 of 750 per week od Sust and 400 per week of Deca and 25of Dbol per day and I have no sex drive. Whats up with that? What can I do?

  2. #2
    Rookiejay's Avatar
    Rookiejay is offline Member
    Join Date
    Jul 2003
    Location
    CT
    Posts
    564
    Quote Originally Posted by Terminator1
    I am on week 3 of 750 per week od Sust and 400 per week of Deca and 25of Dbol per day and I have no sex drive. Whats up with that? What can I do?
    how old are you? and what's your cycle experience?

  3. #3
    wimp's Avatar
    wimp is offline Associate Member
    Join Date
    Feb 2003
    Location
    jersey
    Posts
    311
    The deca should just be hitting your system now or in a little bit. So it shouldnt be from that. Anyway with the sust your sex drive should be going up. How long have you lost your sex drive for and how old are you?

  4. #4
    animal-inside's Avatar
    animal-inside is offline Senior Member
    Join Date
    Jul 2003
    Location
    somewhere in Canada
    Posts
    1,018
    fake gear??

  5. #5
    blazenbell's Avatar
    blazenbell is offline Associate Member
    Join Date
    May 2002
    Location
    ny
    Posts
    270
    i have the same prob but i jus came off like 1 month ago and am still taking clomid...i get a lil something but im jus never in the mood anymore...bump

  6. #6
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    Good luck guys. A lack of libido can really hurt your relationship. It's kind of funny when you think about it. They can be like "i have a headache" all day, but the second a guy can't perform, they freak out.

  7. #7
    depdaddy's Avatar
    depdaddy is offline Member
    Join Date
    Apr 2003
    Location
    la la land
    Posts
    669
    Quote Originally Posted by chrisAdams
    Good luck guys. A lack of libido can really hurt your relationship. It's kind of funny when you think about it. They can be like "i have a headache" all day, but the second a guy can't perform, they freak out.
    amen to that!!!!!

  8. #8
    blazenbell's Avatar
    blazenbell is offline Associate Member
    Join Date
    May 2002
    Location
    ny
    Posts
    270
    so true so tru

  9. #9
    righton is offline Senior Member
    Join Date
    Dec 2001
    Location
    land of the cottonheads(F
    Posts
    1,171
    AS can also have a negative effect on the libido even with test, in fact large doses of test can shut down your libido and look as if you have LOW test levels!

  10. #10
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188

    Angry

    I've been running 300mg deca / 750 mg ethanate / 20 mg oxandrolone a week. 50 mg pro a day. Deca dick hit me in the first week, not kidding. Considering bumping up the test also only gonna run deca for 3 more weeks then never again. Have primo waiting.

  11. #11
    Terminator1's Avatar
    Terminator1 is offline Associate Member
    Join Date
    Jul 2003
    Location
    TEXAS
    Posts
    241
    Quote Originally Posted by animal-inside
    fake gear??
    My Gear isnt fake, I know that for sure.

  12. #12
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    are you feeling bloated? oily?

  13. #13
    F40
    F40 is offline Junior Member
    Join Date
    Jun 2003
    Location
    The Battle Field
    Posts
    63
    Funny this - I'm in week 5 of an 8 week Sust (500mg) and Deca (400mg) and I am experiencing something similar.
    The sust is working (acne on the back (that's all for now woohoooo!!) and the deca made me gain 4lbs in week 1!
    What's weird is that I am sometimes REALLY REALLY uncontrollably horny and at other times I don't even want to look at girls....
    WHAT THE F**K????

  14. #14
    Rookiejay's Avatar
    Rookiejay is offline Member
    Join Date
    Jul 2003
    Location
    CT
    Posts
    564
    Quote Originally Posted by F40
    Funny this - I'm in week 5 of an 8 week Sust (500mg) and Deca (400mg) and I am experiencing something similar.
    The sust is working (acne on the back (that's all for now woohoooo!!) and the deca made me gain 4lbs in week 1!
    What's weird is that I am sometimes REALLY REALLY uncontrollably horny and at other times I don't even want to look at girls....
    WHAT THE F**K????
    This could be different .... it could be the deca vs. test fight.

    In his case - I'd say it depends on his age... I had a similar thing and we've discussed it a few days ago.

  15. #15
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    interesting. deca shut me down hard, some people have no probs with it at all.

  16. #16
    abc 1 is offline Associate Member
    Join Date
    Oct 2002
    Posts
    160
    don't bump the test up to a gram, test doses that high kill your sex drive alone, your getting symptoms at 750mg. i had this happen with a similar cycle and i was dead for about 1 year. no sex drive at all. my fiance was very cool about it, came to the doc's, did research on aas and their effects. point is, if you just started and you have lost your sex drive, it won't improve with more. might be a sign to go alittle lower, you might be unable to handle that much aas.

  17. #17
    rxarms's Avatar
    rxarms is offline Associate Member
    Join Date
    Jan 2003
    Location
    Washington
    Posts
    342
    I wonder why that happens?

  18. #18
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    I just ended a sus EQ cycle at the begining of august and my sex drive is just starting to get back to where it was even with PCT

  19. #19
    roidmanraging's Avatar
    roidmanraging is offline Junior Member
    Join Date
    Jun 2003
    Location
    USA
    Posts
    131
    This is why i hate sustenon and other mixed tests as gear. A lot of this has to do with the varying levels of test. I'd recommend going with a consistent estered test that keeps those levels higher. Consider dropping the Deca all together. It can simply kill someone with libido problems.

    Since you have this problem you might want to stay away from Fina/Tren as well.

    Get on cialis and see if that helps. If not, consider purchasing a ONE ester test like Cyp or Enanth and putting that in place of your sustenon.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •